Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 57, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 12, 2025, 6:29 AM CDT for Rogers County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2025, 6:29 AM CDT (11:29 UTC)
- Expired
- Jul 12, 2025, 11:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Rogers County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
736
WGUS54 KTSA 121129
FFWTSA
OKC131-121600-
/O.NEW.KTSA.FF.W.0057.250712T1129Z-250712T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
629 AM CDT Sat Jul 12 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Rogers County in northeastern Oklahoma...
* Until 1100 AM CDT.
* At 629 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Catoosa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3616 9575 3616 9576 3616 9579 3616 9580
3616 9582 3619 9582 3622 9581 3623 9582
3625 9582 3625 9581 3626 9571
FLASH FLOOD...RADAR INDICATED
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 5:56 AM CDT, 33 minutes earlier. Its key messages:
- Issued at 1208 AM CDT Sat Jul 12 2025
- Scattered to numerous showers and thunderstorms each day through at least Monday, with potential for locally heavy rainfall.
- An active weather regime continues into next week with daily thunderstorm chances.
Area forecast discussion, Jul 12, 5:56 AM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 556 AM CDT Sat Jul 12 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1208 AM CDT Sat Jul 12 2025 - Scattered to numerous showers and thunderstorms each day through at least Monday, with potential for locally heavy rainfall. - An active weather regime continues into next week with daily thunderstorm chances. && .SHORT TERM... (Today) Issued at 1208 AM CDT Sat Jul 12 2025 Showers and thunderstorms are expected to increase in coverage towards sunrise across northeast Oklahoma and northwest Arkansas, with a slow southeast drift to the precipitation expected during the morning. Locally heavy rainfall will be possible, and a flood watch remains in effect for parts of northeast Oklahoma through 1 pm. The latest model data, including the various CAM's, are showing considerable variability in the location of showers and storms this afternoon, and where heavy rainfall may remain a concern. It is possible that the current flood watch may need to be extended in time, location, or both depending on how the situation evolves today. High temperatures today will remain below normal, ranging from the mid 80s to lower 90s. && .LONG TERM... (Tonight through Friday) Issued at 1208 AM CDT Sat Jul 12 2025 A slow moving upper trough will remain over the area through at least Monday and possibly Tuesday. Scattered to numerous showers and thunderstorms will continue through that time, with the potential for locally heavy rainfall from time to time. The heaviest rainfall may end up favoring the overnight and morning time frames, and additional flood watches may be needed during the coming days. Temperatures will remain well below normal into the first part of next week. Once the upper trough lifts out of the area, shower and storm coverage will diminish for the middle to latter part of next week, but not completely go away. Temperatures will also warm back to closer to the seasonal averages for the latter half of the week. A weak cold front may approach the area late in the week, but the latest data does cast some doubt on this as upper ridging becomes more dominant by that time. && .AVIATION... (12Z TAFS) Issued at 553 AM CDT Sat Jul 12 2025 Scattered showers and thunderstorms will will continue at times through the day. If CAM guidance is to be believed, the better chances of storms will be through about 15Z, and then again in the afternoon after 20Z. Most areas will see ceilings develop, but they should generally remain at or above 3 kft except in heavy showers today. Visibility could also briefly drop but will generally remain 3 SM or greater otherwise. Winds will be out of the south at 5-15 kts, but may be gusty and erratic near storms. A few of the storms will produce locally heavy rain and severe weather potential. Ceilings and visibility will then drop Sunday morning with MVFR criteria or below. && .PRELIMINARY POINT TEMPS/POPS... TUL 87 70 83 70 / 50 50 60 30 FSM 90 73 87 73 / 70 50 70 20 MLC 88 71 85 70 / 70 60 80 30 BVO 88 69 83 68 / 40 50 50 20 FYV 86 69 84 68 / 70 50 70 20 BYV 87 69 85 69 / 70 30 70 20 MKO 86 70 83 70 / 80 50 70 30 MIO 87 69 83 69 / 40 40 60 20 F10 86 69 82 70 / 80 60 80 30 HHW 91 72 88 71 / 50 60 60 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>064. AR...None. && SHORT TERM...05 LONG TERM....05 AVIATION...06
Hazardous weather outlook, Jul 12, 4:19 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 419 AM CDT Sat Jul 12 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131245- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 419 AM CDT Sat Jul 12 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Areawide. ONSET...Late Morning. FLASH FLOOD. RISK...Limited. AREA...Areawide. ONSET...Late Morning. HEAVY RAIN. RISK...Elevated. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are beginning to develop near and north of I-40 this morning. Scattered storm activity will likely continue through the morning. Over time, the threat for heavy rainfall and severe weather will increase. A few storms may produce damaging wind and large hail today, though most will not be severe. With high moisture content, some storms may produce very heavy rainfall and the potential for flash flooding. A Flood Watch is in effect. Temperatures will not be as hot as yesterday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY TO FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Daily storm chances will be present for the next week. Confidence is lower on exact timing and location of individual storms. Heavy rainfall will occur from time to time, with flash flooding possible. A few storms may become severe, particularly south of I-40 on Saturday, but overall the threat is low. Temperatures will remain mild considering the frequent storminess. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 12, 6:07 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
607 AM CDT Sat Jul 12 2025
OKZ060-061-067-121145-
Tulsa OK-Rogers OK-Wagoner OK-
607 AM CDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES THROUGH 645 AM
CDT...
At 607 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Catoosa, moving east at 15 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Catoosa... Tulsa International Airport...
Tulsa... Owasso...
This includes Interstate 44 between mile markers 227 and 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9593 3625 9592 3627 9570 3610 9568
TIME...MOT...LOC 1107Z 266DEG 23KT 3617 9583
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 12, 6:13 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
613 AM CDT Sat Jul 12 2025
ARZ001-010-121145-
Benton AR-Washington AR-
613 AM CDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENTON AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 645 AM CDT...
At 613 AM CDT, Doppler radar indicated a strong thunderstorm over
Springdale, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Springdale... Johnson...
Lowell... Elm Springs...
Goshen... Sonora...
Tontitown... Fayetteville...
Rogers...
This includes Interstate 49 between mile markers 68 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3613 9427 3625 9429 3629 9402 3609 9399
TIME...MOT...LOC 1113Z 261DEG 18KT 3618 9413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 12, 6:14 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 AM CDT Sat Jul 12 2025
OKZ066-121145-
Okmulgee OK-
614 AM CDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKMULGEE COUNTY
THROUGH 645 AM CDT...
At 614 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Beggs, moving east at 10 mph.
HAZARD...Wind gusts up to 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beggs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3586 9603 3574 9603 3578 9619 3586 9619
TIME...MOT...LOC 1114Z 273DEG 8KT 3581 9613
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:07 AM CDT | Special Weather Statement | TSA | Tulsa | 38 min |
| Jul 12, 6:10 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 19 min |
| Jul 12, 6:14 AM CDT | Special Weather Statement | TSA | Okmulgee | 31 min |
| Jul 12, 6:23 AM CDT | Areal Flood Advisory | TSA | Cherokee | 3 hr |
| Jul 12, 6:32 AM CDT | Flash Flood Warning | TSA | Osage, Tulsa | 6 hr |
| Jul 12, 7:01 AM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 3 hr |
| Jul 12, 7:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Jul 12, 7:27 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Jul 12, 7:29 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jul 12, 7:31 AM CDT | Special Weather Statement | TSA | Cherokee | 29 min |
| Jul 12, 7:40 AM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Jul 12, 7:56 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
| Jul 12, 8:04 AM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| Jul 12, 8:12 AM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 6 hr |
| Jul 12, 8:28 AM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Jul 12, 9:18 AM CDT | Areal Flood Advisory | TSA | Pawnee | 3 hr |
| Jul 12, 9:34 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jul 12, 9:57 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee | 3 hr |
| Jul 12, 12:04 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Jul 12, 12:47 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 3 hr |
| Jul 12, 1:57 PM CDT | Areal Flood Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 18 hr |
| Jul 12, 2:45 PM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Jul 12, 2:57 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 4 hr |
| Jul 12, 3:18 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 42 min |
| Jul 12, 3:38 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Jul 12, 4:23 PM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jul 12, 6:53 PM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 37 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.